# SDR ARWA0010601

- Difficulty date: June 1, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N8968U
- Make and model: Doug DC-8-62
- Aircraft serial: 46069
- Aircraft time: 62,286 hours, 18,681 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 715447
- Part serial: 600Z072
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE OIL TEMP ROSE TO 145 DEGREES, COMPLETED IN FLIGHT SHUT DOWN CHECKLIST, ENGINE WAS SHUT DOWN AT 22:45ZULU, WINDMILLING OIL PRESS 20 PSI.  AIRCRAFT LANDED WITHOUT INCIDENTS.  REMOVED AND REPLACED NR 4 OIL TEMP. INDICATOR FOR T/S.  REMOVED AND REPLACED NR 4 FUEL/OIL TEMPERATURE REGULATOR IAW MM 73-11-0.  REMOVED AND REPLACED OIL COOLER ASSY IAW MM 79-20-2, LEAK AND OPS CK PERFORMED ENGINE RUN UP.  DRAINED OIL AND SERVICED IAW MM 12-10-1 AND MM 79-10-7.  NO LEAKS NOTED ON RUN UP IAW MM 71-00, OPS FOUND NORMAL.
